Local stability of perfect alignment for a spatially homogeneous kinetic model
Date
2014Lien vers un document non conservé dans cette base
http://hal.archives-ouvertes.fr/hal-00962234Indexation documentaire
Probabilités et mathématiques appliquéesSubject
comparison theorems; Riemannian manifold; unit sphere; Dirac mass; nonlinear stability; alignment of particles; kinetic equationNom de la revue
Journal of Statistical PhysicsVolume
157Numéro
1Date de publication
2014Pages article
84-112Nom de l'éditeur
SpringerCollections
Métadonnées
Afficher la notice complèteAuteur
Raoul, Gaël
Frouvelle, Amic
Degond, Pierre